Linearization and simultaneous decoupling of bilinear system without Feedback

Yan, Xinggang (1995) Linearization and simultaneous decoupling of bilinear system without Feedback. Pure and applied mathematics, 11 (2). pp. 21-28. ISSN 1008-5513. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://en.cnki.com.cn/Article_en/CJFDTOTAL-CCSX502...

Abstract

In this paper, we discussed the linearization and simultaneous decoupling of bilinear system by differential geometric method. A sufficient condition for bilinear system and a necessary and sufficient condition for strict bilinear system were. Then, some examples were given for explanation.

Item Type: Article
Subjects: T Technology
T Technology > TJ Mechanical engineering and machinery > Control engineering
Divisions: Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Xinggang Yan
Date Deposited: 14 Nov 2015 14:45 UTC
Last Modified: 20 Nov 2015 16:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51853 (The current URI for this page, for reference purposes)
  • Depositors only (login required):